# SDR GUU2005F00025

- Difficulty date: June 4, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, OIL SMELL ODOR WITH A FOG APPEARANCE IN COCKPIT WITH ENGINE BLEEDS ON.  RETURNED TO DEPARTURE.  INSPECTED AIRCRAFT, DO DISCREPANCIES FOUND.  RAN ENGINE.  OPERATIONAL CHECKS NORMAL.  (K)
